# SDR VJ3R20130406001

- Difficulty date: April 6, 2013
- Submitted: May 3, 2013
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 22,275 hours
- Engine: Cont IO520*
- Engine time: 1,675 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: MFD1219
- Condition: Intermittent
- Location: Mlg
- Part time: 142 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING THE SECOND LANDING AT AIRPORT, THE CREW SELECTED GEAR DOWN, THE GEAR SHOWED DOWN AND LOCKED AND CREW SAW AND SMELLED SMOKE.  THE LANDING GEAR CIRCUIT BREAKER TRIPPED AFTER GEAR COMPLETED CYCLE.  MX CONFIRMED SOURCE OF SMOKE WAS FROM THE LANDING GEAR ACTUATOR MOTOR.  WE BELIEVE THE DYNAMIC BRAKE RELAY CAUSED THE LANDING GEAR MOTOR TO OVERTRAVEL AGAINST HARD STOP AND SMOKE.  SAME PROBLEM THREE TIMES IN PAST FOUR MONTHS.  WE'RE CURRENTLY WORKING DIRECTLY WITH RELAY MFG AND ACFT MFG.
